# SDR FDEA201703070802

- Difficulty date: March 7, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 82,122 hours, 18,410 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) ACTUATOR ATTACH OUTBOARD BORE CORROSION. HINGE REWORKED AND FOUND EXCEEDED LIMIT AS PER CMM 57-44-09. EXISTING HOLE DIA 1.218", FINAL HOLE DIA 1.226" MAXIMUM ALLOWABLE HOLE DIA 1.220", OVERSIZED BUSHING FABRICATED AND INSTALLED AS PER EA 1-5750-  T0331716 PART 1 STEP 2C. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
